MathSciNet Relay Station
MathSciNet bibliographic data
MR737464 82A05 (46N05)
Chayes, J. T.; Chayes, L.; Lieb, Elliott H. The inverse problem in classical statistical mechanics. Comm. Math. Phys. 93 (1984), no. 1, 57–121.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement